Autohomeomorphism groups of 0 -dimensional spaces

J. de Groot; R. H. McDowell

Compositio Mathematica (1962-1964)

  • Volume: 15, page 203-209
  • ISSN: 0010-437X

How to cite


de Groot, J., and McDowell, R. H.. "Autohomeomorphism groups of $0$-dimensional spaces." Compositio Mathematica 15 (1962-1964): 203-209. <>.

author = {de Groot, J., McDowell, R. H.},
journal = {Compositio Mathematica},
keywords = {topology},
language = {eng},
pages = {203-209},
publisher = {Kraus Reprint},
title = {Autohomeomorphism groups of $0$-dimensional spaces},
url = {},
volume = {15},
year = {1962-1964},

AU - de Groot, J.
AU - McDowell, R. H.
TI - Autohomeomorphism groups of $0$-dimensional spaces
JO - Compositio Mathematica
PY - 1962-1964
PB - Kraus Reprint
VL - 15
SP - 203
EP - 209
LA - eng
KW - topology
UR -
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.